# SDR SWIA2021082060479

- Difficulty date: June 4, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 265 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME FS265 STIFFENING ANGLE ON THE AFT SIDE OF THE FRAME IS CORRODED BETWEEN STGR26L Â€“ STGR26R.     (C-CHECK RO 8/18/2021)    REPLACED FRAME FS265 STIFFENING ANGLE ON THE AFT SIDE BETWEEN STGR 26L AND STGR 26R REF DWG CC670-34020 REV. A AND CRJ900 SRM 51-23-00-001-001-A01, AND CRJ900 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
